Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stomach pain on eating, very thin, anorexic. Treatment for anorexia?

my name is XXXXX im 12 years old and evrything i eat hurts my stomach i never throw up but it feels like i have to im very very skinny everybody says im anerexic but im not i want to get thicker but never do my mom doesnt have enough money to take me to a doctor pleasee help me i think this is gonna get worser at a special time its very urgent that i get help thank you,
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi. The first thing that you need to understand is that you are very distressed and you surely need to see a doctor. In case if you don't have enough money to see a doctor, you should try contacting a state sponsored health facility. Treatment for anorexia is generally long and involves both drugs and intensive psychotherapy. initially you need to get admitted and increase your appetite. You can start with some where around 1500 Cal/day and gradually increase. If your tummy hurts, you can take liquid food instead. Neglecting this condition can be dangerous.
Answered: Thu, 29 Nov 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor